MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926024250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 11/22/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is combination product.Device evaluated by mfr: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6) study.It was reported that death occurred.In (b)(6) 2016, the patient presented with stable angina (ccs classification: 2) and was referred for cardiac catheterization.Target lesion #1 was located in the 1st posterolateral branch (rpl) with 99% stenosis and was 16 mm long with a reference vessel diameter of 2.5 mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.50 x 24 mm study stent with 1% residual stenosis.The patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient expired due to unknown cause.A family member had informed on the telephone follow-up call that the patient passed away at home due to chronic obstructive pulmonary disease (copd )while receiving hospice care.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7437116
Report Number2134265-2018-03202
Device Sequence Number10846134
Product Code NIQ
UDI-Device Identifier08714729840213
UDI-Public08714729840213
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2017
Device Model NumberH7493926024250
Device Catalogue Number39260-2425
Device Lot Number0019746355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR